An optimal reinsurance problem in the Cramér–Lundberg model

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)179-205
Number of pages24
JournalMathematical Methods of Operations Research
Volume85
Issue number2
DOIs
Publication statusPublished - 2017

ASJC Scopus subject areas

  • Control and Optimization

Fields of Expertise

  • Information, Communication & Computing

Cite this

An optimal reinsurance problem in the Cramér–Lundberg model. / Thonhauser, Stefan Michael; Cani, Arian.

In: Mathematical Methods of Operations Research, Vol. 85, No. 2, 2017, p. 179-205.

Research output: Contribution to journalArticleResearchpeer-review

@article{b51e779504bd477bb87c137ce6fdd9e7,
title = "An optimal reinsurance problem in the Cram{\'e}r–Lundberg model",
author = "Thonhauser, {Stefan Michael} and Arian Cani",
year = "2017",
doi = "10.1007/s00186-016-0559-8",
language = "English",
volume = "85",
pages = "179--205",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "Physica-Verlag",
number = "2",

}

TY - JOUR

T1 - An optimal reinsurance problem in the Cramér–Lundberg model

AU - Thonhauser, Stefan Michael

AU - Cani, Arian

PY - 2017

Y1 - 2017

UR - http://link.springer.com/article/10.1007/s00186-016-0559-8

U2 - 10.1007/s00186-016-0559-8

DO - 10.1007/s00186-016-0559-8

M3 - Article

VL - 85

SP - 179

EP - 205

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 2

ER -